# SDR DALA20131004207

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1315-1355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LONGERON 30L CORRODED BETWEEN BS 1315 AND 1355.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON.  FABRICATED NEW AND INSTALLED IAW SRM 53-10-01.
